# SDR ASAA2014111409668

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,825 hours, 7,711 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ON GROUND, ACFT GROUNDED. COMPLIED WITH QRH PROCEDURE AND REESTABLISHED SATCOM AVAILABILITY.  SATCOM TESTED GOOD.
